# SDR CALA2023082102605

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737-900ER
- Aircraft serial: 62817
- Aircraft time: 20,448 hours, 7,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rh Wing Flap
- Part time: 20,448 hours, 7,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 RH OUTBD TE FLAP TOP SKIN DELAM 23" X 8.25" LOG PAGE HAS BEEN LOCKED FOR MX FERRY. UNLOCKING FOR MX PHOTOS ATTACHED VERIFIED THRU THE IPC THAT P/N 113A3700-24 IS EFF FOR THIS A/C. INSP ALL ATTACHMENT POINTS & HARDWARE WITH NO DEFECTS NOTED. OK TO INSTALL IS GIVEN. INSP INSTALLATION OF YHE R/H WING AFT FLAP IN REF TO AMM 27-51- 22 TO STEPS F(5)(G). ROTABLE PARTS INFO. PARTS USED:  29-5753-9-0010,QTY :1 REMOVED AND INSTALLED RH WING AFT FLAP AND COMPLETED UP TO STEP ROTABLE PARTS CHANGE WAS INDICATED - TT # 1875083  SN OFF 6165 F(5)(G) REFERENCE AMM 27-51-22. FLAP, B737NG, R  OFF 29-5753-9-0010 6165 ON 29-5753-9-0010 2711 COMPLETED INSTALLATION RH OUTBD TE FLAP FROM REF. AMM 27-51-22-400-801 STEP (G] TO END. ALL MEASUREMENTS FOR RH OUTBD TE FLAP WITHIN LIMITS. NO VISUAL DEFECTS NOTED AT THIS TIME. REMOVED RIG PIN. OK TO SERVICED. VERIFIED AND ACCOMPLISHED RII INSP REQUIREMENT FOR R/H OTBD AFT FLAP INSTALLATION REMAINING STEPS. REF: AMM TASK 27-51-22-400-801 STEP (G) THROUGH (H). ALL ADJUSTMENT / OPERATION NORMAL.
